Our expert says:
I am not sure if you are asking me if Dilantin 500 mg and Crestor 300 mg/day act as laxatives, or if you are constipated because your are taking these medications and want to know how to improve regularity??? I checked my copy of MIMS and can only find Dilatrend (an antihypertensive drug) and Crestor. Neither of these medications list diarrhoea or constipation as side-effects. If you do suffer from constipation, click on 'DietnFood' and 'You are what you eat' and read the articles about 'Healthy GI tract', esp how to increase your dietary fibre intake and how to use probiotics ("good" microorganisms) to ensure regularity.
Hope this helps
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.